# SDR IPXA2021120776714

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,060 hours, 17,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, K, O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR WILL NOT OPEN OR CLOSE AND IS STUCK OPENPEFORMED OPERITANL CHEK OF DOOR REF MD-11 AMM 52-10-01-700-801 OPS CHECK GOOD
